Alert archive / Indiana / River Flood Warnings in 2008
River Flood Warning 24, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood warning at Jan 9, 2008, 9:44 PM EST for Hamilton County, Madison County, Indiana. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Jan 9, 2008, 9:44 PM EST (02:44 UTC)
- Expired
- Jan 14, 2008, 6:23 AM EST
- In force
- 4 days
- Issued by
- NWS Indianapolis, IN
- Flood severity
- Minor
Counties Hamilton County, IN, Madison County, IN
The radar
The Indianapolis radar (KIND), 57 km from the middle of the area, began a volume at 02:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS43 KIND 100244 FLWIND FLOOD WARNING NATIONAL WEATHER SERVICE INDIANAPOLIS IN 944 PM EST WED JAN 09 2008 ...THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FLOOD WARNING FOR PORTIONS OF THE FOLLOWING RIVERS IN CENTRAL AND SOUTHERN INDIANA... WHITE RIVER... .LOWLAND FLOODING WILL DEVELOP ALONG THE WHITE RIVER NEAR ANDERSON. SIGNIFICANT FLOODING IS NOT EXPECTED. FLOODING MAY AFFECT SOME LOCAL AND STATE ROADS...LOW AGRICULTURAL LAND AND SOME RIVER PARKS. RECENT HEAVY RAINS WILL CAUSE THE WHITE RIVER TO RISE ABOVE FLOOD STAGE. SAFETY MESSAGE...MOTORISTS SHOULD NEVER DRIVE INTO FLOOD WATER. TURN AROUND AND GO ANOTHER WAY. KEEP CHILDREN AWAY FROM FLOODED AREAS. RECREATIONAL AND AGRICULTURAL INTERESTS SHOULD REMAIN ALERT TO CHANGING RIVER CONDITIONS. FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB. FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS AND LAKES. INC057-095-101444- /O.NEW.KIND.FL.W.0024.080110T0244Z-000000T0000Z/ /WRAI3.1.ER.080109T2315Z.080110T0145Z.000000T0000Z.NO/ 944 PM EST WED JAN 09 2008 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD WARNING FOR THE WHITE RIVER IN MADISON CO. AT ANDERSON 10TH STREET #2. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 8:45 PM WEDNESDAY THE STAGE WAS 10.3 FEET. * FLOOD STAGE IS 10.0 FEET. $$ INC095-101443- /O.NEW.KIND.FL.W.0025.080110T0244Z-000000T0000Z/ /ADNI3.1.ER.080110T0047Z.080110T0200Z.000000T0000Z.NO/ 944 PM EST WED JAN 09 2008 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD WARNING FOR THE WHITE RIVER AT RAIBLE AVENUE IN ANDERSON. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 PM WEDNESDAY THE STAGE WAS 10.2 FEET. * FLOOD STAGE IS 10.0 FEET. $$
2 follow-up statements
000 WGUS83 KIND 100303 FLSIND FLOOD STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1003 PM EST WED JAN 09 2008 ...A FLOOD WARNING CONTINUES FOR PORTIONS OF THE FOLLOWING RIVERS IN CENTRAL AND SOUTHERN INDIANA... BIG BLUE RIVER...WHITE RIVER AND EAST FORK WHITE RIVER... .LOWLAND FLOODING WILL OCCUR ALONG PORTIONS OF THE BIG BLUE RIVER...WHITE RIVER...AND EAST FORK WHITE RIVER. RAIN OF 2 TO SLIGHTLY MORE THAN 3 INCHES FELL TUESDAY NIGHT IN PORTIONS OF EAST CENTRAL AND SOUTHERN INDIANA. LOWLAND FLOODING WILL AFFECT SOME LOCAL AND STATE ROADS... AGRICULTURAL LANDS AND RIVER PARKS. SAFETY MESSAGE...MOTORISTS SHOULD NEVER DRIVE INTO FLOOD WATER. TURN AROUND AND GO ANOTHER WAY. KEEP CHILDREN AWAY FROM FLOODED AREAS. RECREATIONAL AND AGRICULTURAL INTERESTS SHOULD REMAIN ALERT TO CHANGING RIVER CONDITIONS. FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB. FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS AND LAKES. INC145-101503- /O.CON.KIND.FL.W.0015.000000T0000Z-080112T0750Z/ /SBVI3.1.ER.080109T0843Z.080110T1200Z.080111T0750Z.NO/ 1003 PM EST WED JAN 09 2008 THE FLOOD WARNING CONTINUES FOR THE BIG BLUE RIVER AT SHELBYVILLE. * UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 8:45 PM WEDNESDAY THE STAGE WAS 13.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.2 FEET BY THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE THURSDAY NIGHT. * AT 14.0 FEET...FLOODING BEGINS TO AFFECT BUSINESS AND RESIDENTIAL PROPERTY. $$ INC005-071-101502- /O.CON.KIND.FL.W.0018.080110T1200Z-080112T0900Z/ /BAKI3.1.ER.080110T1200Z.080111T0000Z.080111T0900Z.NO/ 1003 PM EST WED JAN 09 2008 THE FLOOD WARNING CONTINUES FOR THE EAST FORK WHITE RIVER AT COLUMBUS. * FROM THURSDAY MORNING TO LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM WEDNESDAY THE STAGE WAS 2.8 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY MORNING AND CONTINUE TO RISE TO NEAR 9.4 FEET BY THURSDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE THURSDAY NIGHT. * AT 9.0 FEET...CABINS BEGIN TO FLOOD SOUTH OF TELLMAN ROAD. MILL RACE PARK FLOODS. LOWLAND FLOODING BEGINS. $$ INC071-093-175-101502- /O.EXT.KIND.FL.W.0017.080110T0254Z-080114T1800Z/ /SERI3.1.ER.080109T2035Z.080110T0200Z.080113T1800Z.NO/ 1003 PM EST WED JAN 09 2008 THE FLOOD WARNING CONTINUES FOR THE EAST FORK WHITE RIVER AT SEYMOUR. * FROM THIS EVENING TO MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 PM WEDNESDAY THE STAGE WAS 16.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SUNDAY AFTERNOON. * AT 17.0 FEET...FLOODING BECOMES MORE EXTENSIVE. ALTHOUGH THIS LEVEL IS FAIRLY FREQUENT...MANY LOCAL AND STATE ROADS FLOOD. SEYMOUR GRAVEL PIT BEGINS TO FLOOD. LIVESTOCK AND EQUIPMENT MUST BE RELOCATED TO HIGHER GROUND. HIGH WATER SURROUNDS RIVER RESIDENCES NEAR ROCKFORD. $$ INC035-095-101502- /O.EXT.KIND.FL.W.0019.000000T0000Z-080111T1920Z/ /MIEI3.1.ER.080109T1932Z.080110T0600Z.080110T1920Z.NO/ 1003 PM EST WED JAN 09 2008 ...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE WHITE RIVER AT MUNCIE. * UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 PM WEDNESDAY THE STAGE WAS 10.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.0 FEET BY LATE TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY AFTERNOON. * AT 10.5 FEET...ERECTION OF FLOOD GATE AT ABANDONED MUNICIPAL SWIMMING POOL BEHIND 1706 E. MAIN STREET IS NECESSARY. THE FLOOD GATE PROTECTS MUNCIES DOWNTOWN BUSINESS DISTRICT. OCTOBER 2002... THIS SITE HAD A MOBILE HOME RESIDENCE AND A CHAIN LINK GATE IN THE OPENING. THE RESIDENT LIVED ON THE RIVERWARD SIDE OF THE PROTECTION. THE MAILBOX HAD 1700 ON IT AND THE ROAD SIGN SAID EAST WASHINGTON. $$ INC057-095-101502- /O.EXT.KIND.FL.W.0020.080110T0254Z-080112T1424Z/ /ANDI3.1.ER.080109T2246Z.080110T1800Z.080111T1424Z.NO/ 1003 PM EST WED JAN 09 2008 ...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE WHITE RIVER AT ANDERSON. * FROM THIS EVENING TO SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 PM WEDNESDAY THE STAGE WAS 10.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.2 FEET BY THURSDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY MORNING. * AT 11.0 FEET...FLOOD WATERS INUNDATE EDGEWATER PARK. WATER APPROACHES GRAND AVENUE EAST OF BROADWAY STREET BRIDGE. $$ INC057-095-101502- /O.CON.KIND.FL.W.0024.000000T0000Z-000000T0000Z/ /WRAI3.1.ER.080109T2315Z.080110T0145Z.000000T0000Z.NO/ 1003 PM EST WED JAN 09 2008 THE FLOOD WARNING CONTINUES FOR THE WHITE RIVER IN MADISON CO. AT ANDERSON 10TH STREET #2. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 8:45 PM WEDNESDAY THE STAGE WAS 10.3 FEET. * MINOR FLOODING IS OCCURRING AND FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * AT 10.0 FEET...FLOODING OF EDGEWATER PARK JUST ACROSS FROM GAGE SITE BEGINS. SOME LOW FARMLAND BEGINS TO FLOOD. AT LEAST ONE LOW CITY STREET BEGINS TO FLOOD. $$ INC095-101502- /O.CON.KIND.FL.W.0025.000000T0000Z-000000T0000Z/ /ADNI3.1.ER.080110T0047Z.080110T0200Z.000000T0000Z.NO/ 1003 PM EST WED JAN 09 2008 THE FLOOD WARNING CONTINUES FOR THE WHITE RIVER AT RAIBLE AVENUE IN ANDERSON. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 PM WEDNESDAY THE STAGE WAS 10.2 FEET. * MINOR FLOODING IS OCCURRING AND FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. $$ INC055-119-101502- /O.EXT.KIND.FL.W.0012.000000T0000Z-080115T2000Z/ /SPNI3.1.ER.080110T0141Z.080111T0600Z.080114T2000Z.NO/ 1003 PM EST WED JAN 09 2008 ...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE WHITE RIVER AT SPENCER. * UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 6:00 PM WEDNESDAY THE STAGE WAS 13.8 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 16.5 FEET BY LATE THURSDAY NIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY AFTERNOON. * AT 16.3 FEET...COUNTY LINE ROAD SOUTH OF GOSPORT BEGINS TO FLOOD. $$ INC027-055-083-101502- /O.CON.KIND.FL.W.0013.000000T0000Z-000000T0000Z/ /ELLI3.1.ER.080109T1737Z.080111T1200Z.000000T0000Z.NO/ 1003 PM EST WED JAN 09 2008 THE FLOOD WARNING CONTINUES FOR THE WHITE RIVER AT ELLISTON. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 AM WEDNESDAY THE STAGE WAS 17.3 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 22.9 FEET BY FRIDAY MORNING. * AT 23.0 FEET...EXTENSIVE FLOODING OF AGRICULTURAL LANDS BEGIN. $$ INC027-055-083-101502- /O.CON.KIND.FL.W.0021.000000T0000Z-000000T0000Z/ /NWBI3.1.ER.080109T1955Z.080111T1800Z.000000T0000Z.NO/ 1003 PM EST WED JAN 09 2008 THE FLOOD WARNING CONTINUES FOR THE WHITE RIVER AT NEWBERRY. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 21:00 PM WEDNESDAY THE STAGE WAS 13.7 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.2 FEET BY FRIDAY AFTERNOON THEN BEGIN FALLING. * AT 18.0 FEET...GREENE COUNTY ROAD 550 W BEGINS TO FLOOD. COUNTY ROAD 600 W JUST NORTH OF THE RIVER FLOODED BY POSSIBLY MORE THAN A FOOT OF WATER FOR A SHORT DISTANCE IN MARY LONG CUTOFF AREA. $$ INC027-051-083-125-101502- /O.CON.KIND.FL.W.0014.080110T0927Z-000000T0000Z/ /FREI3.1.ER.080110T0927Z.080112T1200Z.000000T0000Z.NO/ 1003 PM EST WED JAN 09 2008 THE FLOOD WARNING CONTINUES FOR THE WHITE RIVER AT EDWARDSPORT. * FROM LATE TONIGHT UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM WEDNESDAY THE STAGE WAS 10.4 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE TONIGHT AND CONTINUE TO RISE TO NEAR 19.6 FEET BY SATURDAY AFTERNOON. * AT 20.0 FEET...WATER IS AT CRITICAL LEVELS FOR MAKESHIFT LEVEES. MOST OF BOTTOMLANDS FLOOD. OLD VINCENNES ROAD AND STATE ROAD 358 BETWEEN PLAINVILLE AND EDWARDSPORT ARE IMPASSABLE BY SEVERAL FEET. HIGH WATER SURROUNDS RIVER CABINS. THIS TYPE OF FLOOD OCCURS ON AVERAGE ABOUT ONCE A YEAR. $$ ILC185-INC027-051-083-125-101502- /O.CON.KIND.FL.W.0022.080110T1630Z-000000T0000Z/ /PTRI3.1.ER.080110T1630Z.080114T1200Z.000000T0000Z.NO/ 1003 PM EST WED JAN 09 2008 THE FLOOD WARNING CONTINUES FOR THE WHITE RIVER AT PETERSBURG. * FROM THURSDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 PM WEDNESDAY THE STAGE WAS 15.5 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY MORNING AND CONTINUE TO RISE TO NEAR 19.5 FEET BY MONDAY AFTERNOON. * AT 19.0 FEET...LOW BOTTOMLANDS FLOOD AND FLOODING BEGINS ON HIGHER BOTTOMLANDS. STATE ROAD 257 BEGINS TO FLOOD IF SHOALS GAGE READING IS BETWEEN 15 AND 17 FEET. PRIVATE LEVEES MAY BE OVERTOPPED IN MANY CASES. $$ ILC185-INC051-083-101502- /O.CON.KIND.FL.W.0023.080111T1930Z-000000T0000Z/ /HAZI3.1.ER.080111T1930Z.080115T0000Z.000000T0000Z.NO/ 1003 PM EST WED JAN 09 2008 THE FLOOD WARNING CONTINUES FOR THE WHITE RIVER AT HAZLETON. * FROM FRIDAY AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * FLOOD STAGE IS 16.0 FEET. * AT 20.0 FEET...IN AGRICULTURAL SEASON, MOST OF THE LOW BOTTOMLANDS FLOOD. FLOODING BEGINS IN HIGHER BOTTOMLANDS. HIGH WATER AFFECTS RESIDENTS IN RIVER CABINS. OIL FIELDS AND LOCAL ROADS FLOOD. $$
000 WGUS83 KIND 141123 FLSIND FLOOD STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 623 AM EST MON JAN 14 2008 ...FLOODING HAS ENDED ALONG PORTIONS OF THE FOLLOWING RIVERS IN CENTRAL INDIANA... EAST FORK WHITE RIVER IN JACKSON COUNTY WHITE RIVER IN MADISON COUNTY WHITE RIVER IN OWEN COUNTY .FLOODING HAS ENDED ALONG PORTIONS OF THE EAST FORK WHITE RIVER AND WHITE RIVER IN CENTRAL INDIANA. SAFETY MESSAGE...MOTORISTS SHOULD BE ALERT TO FLOOD DEBRIS ON PREVIOUSLY FLOODED ROADS. FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB. FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS AND LAKES. INC071-093-175-141153- /O.CAN.KIND.FL.W.0017.000000T0000Z-080115T0316Z/ /SERI3.2.UU.080109T2035Z.080110T0800Z.080114T0452Z.NO/ 623 AM EST MON JAN 14 2008 THE FLOOD WARNING IS CANCELLED FOR THE EAST FORK WHITE RIVER AT SEYMOUR. * AT 5:00 AM MONDAY THE STAGE WAS 11.2 FEET. * FELL BELOW FLOOD STAGE AT 23:52 PM SUNDAY. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 10.1 FEET BY TUESDAY MORNING. $$ INC095-141153- /O.CAN.KIND.FL.W.0025.000000T0000Z-080114T1123Z/ /ADNI3.1.ER.080110T0047Z.080110T1500Z.000000T0000Z.NO/ 623 AM EST MON JAN 14 2008 THE FLOOD WARNING IS CANCELLED FOR THE WHITE RIVER AT RAIBLE AVENUE IN ANDERSON. * AT 6:00 AM MONDAY THE STAGE WAS 4.2 FEET. * FLOOD STAGE IS 10.0 FEET. $$ INC057-095-141153- /O.CAN.KIND.FL.W.0024.000000T0000Z-080114T1123Z/ /WRAI3.1.ER.080109T2315Z.080110T1445Z.000000T0000Z.NO/ 623 AM EST MON JAN 14 2008 THE FLOOD WARNING IS CANCELLED FOR THE WHITE RIVER IN MADISON CO. AT ANDERSON 10TH STREET #2. * AT 5:45 AM MONDAY THE STAGE WAS 5.7 FEET. * FLOOD STAGE IS 10.0 FEET. $$ INC055-119-141153- /O.CAN.KIND.FL.W.0012.000000T0000Z-080115T0045Z/ /SPNI3.1.ER.080110T0110Z.080111T0200Z.080113T2115Z.NO/ 623 AM EST MON JAN 14 2008 THE FLOOD WARNING IS CANCELLED FOR THE WHITE RIVER AT SPENCER. * AT 6:00 AM MONDAY THE STAGE WAS 10.8 FEET. * FELL BELOW FLOOD STAGE AT 16:15 PM SUNDAY. * FLOOD STAGE IS 14.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 7.9 FEET BY TUESDAY MORNING.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Jan 9, 5:55 PM EST, 3 hours 49 minutes earlier.
Area forecast discussion, Jan 9, 5:55 PM EST, 3 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 555 PM EST WED JAN 9 2008 .AVIATION...DISCUSSION FOR THE 00Z TAFS SFC HIGH PRESSURE CENTERED ACROSS OH WILL MOVE EAST OVERNIGHT. LIGHT AND VARIABLE SFC WINDS SHOULD BECOME SE AOB 10KTS AFTER 06Z TONIGHT. ABUNDANT MID/HIGH CLOUDS SHOULD KEEP THE THREAT FOR FOG MINIMAL OVERNIGHT. THERE IS SOME POTENTIAL FOR MVFR VIS CONDS TO DEVELOP GIVEN WET GROUND HOWEVER THAT APPEARS TOO LOW TO WARRANT INCLUDING IN THE FCST AT THIS POINT. ON THU...SFC LOW PRESSURE WILL DEVELOP ACROSS MO AND TRACK INTO INDIANA BY THU EVENING. THIS WILL BRING A MOIST SE LOW LEVEL FLOW BACK TO THE AREA WITH LOWERING CIGS INTO THE MVFR CATEGORY EXPECTED BY 18Z. RAIN AND IFR CIGS SHOULD ALSO DEVELOP FROM SOUTHWEST TO NE ACROSS THE AREA BETWEEN 18Z AND 21Z THU. && .SHORT TERM... HIGH PRESSURE WAS LOCATED ACROSS THE LOWER OHIO VALLEY AT 20Z. SATELLITE SHOWED SOME HIGH CLOUDS ACROSS THE OHIO VALLEY AND THICKER MID CLOUDS ACROSS IOWA...NORTHERN MISSOURI AND EXTREME NORTHWEST ILLINOIS. TEMPS WERE IN THE LOW 40S WITH DEWPTS IN THE LOW 30S AND LIGHT SWLY WINDS. FCST FOCUS IS ON LOWS/CLD CVR. MODELS BRING SOME MID LEVEL MOISTURE ACROSS NORTHERN INDIANA OVERNIGHT AND GO WITH MAINLY HIGH LEVEL CLOUDS CENTRAL AND SOUTH UNTIL DAYBREAK. HIGH PRESSURE WILL MOVE TO THE MID ATLANTIC COAST BY 12Z THURSDAY AS LOW PRESSURE OVER WESTERN PLAINS MOVES TO NORTHERN MISSOURI. LOW LEVEL MOISTURE STARTS TO SPREAD NORTH INTO OUR REGION BY THEN. WILL GO CLOSE TO MET/MAV MINS TONIGHT...THOUGH THEY COULD END UP A TAD LOWER IF HIGH CLOUDS THIN OUT FOR A WHILE OVERNIGHT. && .LONG TERM... FCST FOCUS IS ON POPS/QPF AMTS WITH THU/THU NT SYSTEM. MODELS IN GOOD AGREEMENT IN THE SHORT TERM SO WL USE A BLEND. THU...A SYSTEM THAT IS STARTING TO FORM CURRENTLY IN THE LEE OF THE ROCKIES WL APPROACH THE FA. THIS LOW WL STRENGTHEN AS IT APPROACHES AND CROSS THE FA...WITH THE NAM TAKING THE LOW W AND N OF THE FA AND THE GFS BRINGING IT ACRS THE NRN PART OF THE AREA. IN EITHER CASE...H8 TEMPS AND SNDINGS ARE WARM ENUF FOR ALL PRECIP TO BE RAIN. INSTABILITY DOESN/T GET THIS FAR NORTH SO WL KEEP OUT ANY THUNDER MENTION. QPF AMTS FOR THIS SYSTEM /INCLUDING THU NT/ ARE AROUND A QUARTER INCH OVR THE AREA. AT THIS TIME IT LOOKS LIKE HIGHER AMTS WL STAY TO THE SOUTH AND EAST. FOR POPS WL START WITH A CHC IN THE S BEFORE 18Z AND THEN SPREAD TO LIKELY ACRS THE FA 18-0Z. FOR TEMPS USED A GUIDANCE BLEND. THU NT...SLT DIFFERENCES IN TIMING OF THE COLD AIR ARRIVAL BEHIND THE COLD FNT WITH NAM BEING THE SLOWER OF THE TWO. EITHER MODEL SNDINGS LOOK LIKE A CHANGE OVR TO A MIX OF RAIN AND SNOW BETWEEN 6 AND 12Z OVR THE ENTIRE AREA WITH THE GFS BEING NEARER TO 6Z AND THE NAM CLOSER TO 12Z. FOR LOW TEMPS WL FAVOR THE MAVMOS AS THE SLIGHTLY FASTER TIMING OF THE GFS APPEARS MORE LIKELY WITH THE MORE PROGRESSIVE UPR PATRN. FOR POPS HAVE GONE LIKELIES OVR THE NE AND CHC SW. FRI...KEPT A SLT CHC OF SNOW SHOWERS IN THE NE SIMILAR TO THE MAV AS THE LOW MVS NE AWAY FROM THE AREA. DROPPED GUIDANCE TEMPS A FEW DEGREES IN THE NW TO ACCOUNT FOR COLDER H8 TEMPS SPILLING INTO THE AREA IN THE WAKE OF THE COLD FNT. SHUD SEE SOME CLRING BEGIN BY THE END OF THE DAY FROM THE SW AS SFC HI BLDS A LITTLE CLOSER. FRI NT...WEAK HI PRES MVS IN OVR THE AREA WITH ANOTHER SYSTEM APPROACHING FROM THE W. SOME CLD CVR MAY START TO MV BACK IN BY MORNING. USED A GUIDANCE BLEND FOR TEMPS IN THE UPR 20S TO LOW 30S. EXTENDED...A LOT OF VARIABILITY BETWEEN THE OP GFS...OP ECMWF...AND THE ENSEMBLES SO CONFIDENCE ON SOLN IS NOT PARTICULARLY HIGH. WENT NR HPC GUIDANCE WHICH RELIED HEAVILY ON THE ECMWF AND ITS ENSEMBLES. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...JH AVIATION...CO LONG TERM...CP
Hazardous weather outlook, Jan 9, 4:26 AM EST, 17 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 426 AM EST WED JAN 9 2008 INZ021-028-029-035-043-044-051-060-067-100930- CARROLL-WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-PARKE-VIGO-SULLIVAN- KNOX- 426 AM EST WED JAN 9 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. EXTENSIVE FLOODING WILL DEVELOP ALONG THE WABASH RIVER FROM LAFAYETTE TO TERRE HAUTE. RECORD FLOOD WATERS WERE FLOWING FROM OAKDALE DAM. RECORD FLOODS ON THE TIPPECANOE RIVER WILL CONTINUE TODAY. PLEASE REFER TO THE LATEST HYDROLOGIC STATEMENTS FOR ADDITIONAL INFORMATION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. EXTENSIVE FLOODING ALONG THE WABASH RIVER WILL CONTINUE INTO THE WEEKEND. THERE WILL BE A CHANCE OF RAIN AND SNOW MIXED LATE THURSDAY AND INTO FRIDAY WITH LIGHT ACCUMULATION POSSIBLE NORTH OF INTERSTATE 70. THERE WILL BE A CHANCE OF LIGHT SNOW ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ030-031-036>042-045>049-052>057-061>065-068>072-100930- CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON-DELAWARE- RANDOLPH-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR- DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 426 AM EST WED JAN 9 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. FLOODING OF SMALL CREEKS AND STREAMS WILL RECEDE TODAY. NEAR BANKFULL CONDITIONS ARE EXPECTED ON MANY AREA RIVERS TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE WILL BE A CHANCE OF RAIN AND SNOW MIXED LATE THURSDAY AND INTO FRIDAY WITH LIGHT ACCUMULATION POSSIBLE NORTH OF INTERSTATE 70. THERE WILL BE A CHANCE OF LIGHT SNOW ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) JOHNSON
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 9, 9:44 PM EST | River Flood Warning | IND | Madison | 4 days |
| Jan 10, 11:20 AM EST | River Flood Warning | IND | Hamilton, Jackson, Lawrence, Marion, Washington | 49 hr |
| Jan 10, 11:20 AM EST | River Flood Warning | IND | Lawrence, Marion, Martin, Morgan | 68 hr |
| Jan 10, 11:20 AM EST | River Flood Warning | IND | Lawrence, Marion, Martin, Morgan | 5 days |
| Jan 10, 11:20 AM EST | River Flood Warning | IND | Jackson, Lawrence, Martin, Washington | 6 days |
| Jan 10, 11:20 AM EST | River Flood Warning | IND | Hamilton, Lawrence, Marion, Martin | 6 days |
| Jan 10, 11:20 AM EST | River Flood Warning | IND | Lawrence, Marion, Martin, Morgan | 4 days |
| Jan 10, 11:20 AM EST | River Flood Warning | IND | Lawrence, Marion, Martin, Morgan | 4 days |
Nearby
River Flood Warnings in Indiana, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.